Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 485-495
http://dx.doi.org/10.1155/S0161171286000613

On some new N-independent-variable discrete inequalities of the Gronwall type

Department of Mathematics, Jinan University, Guang Zhou, China

Received 26 June 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

En Hao Yang, “On some new -independent-variable discrete inequalities of the Gronwall type,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 485-495, 1986. https://doi.org/10.1155/S0161171286000613.